| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's system pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed system pcb assembly and determined that the cause of the reported issue was due to a malfunctioning crystal, designator y1, on the single board computer.
Event or Problem Description
The customer contacted physio-control to report that their device is constantly rebooting itself.There was no report of patient use associated with the reported event.